It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Benzaclin - Help
Jul 3, 2005
I was on Benzaclin for a week when I woke up Friday morning, with my nose and surrounding areas of the face with an almost glazed over look and feeling. The skin is dry, bumpy, and red. There was also some initial burning, especially when washing, but it's not as bad now. I've discontinued use until this settles, but I don't know what it is. I should have called my dermatologist Friday, but I didn't like an idiot. I've provided a picture and any help would be greatly appreciated, as to what it is, what I can do about it, etc. This has never happened to me before and this is my first time on any sort of acne medication. Thanks.

"Photo Bucket" seems to be automatically removed from the post, so just remove the space between photo and bucket.
[url]http://img.photo bucket.com/albums/v219/Isolate-X/bumpsgalore.jpg[/url]





All times are GMT -7. The time now is 08:49 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!